# SDR AALA20100722TUL10

- Difficulty date: July 22, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 58,515 hours, 30,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 5 BLEND OUT OF LIMITS AT STATION 234.  REMOVED DAMAGED MATERIAL, INSTALLED NEW PLUG, TREATED AND PRIMED PER SRM 53-05-00 FIGURE 4A.
